# SDR UALA2009092803052

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 62,800 hours, 23,490 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HAS BURNED EDGE LEFT SIDE OF FUSELAGE AT APPROX STATION 280 AND APPROX 12 INCHES AFT AND 19 INCHES ABOVE THE OUTBOARD FWD CORNER OF THE LEFT NOSE GEAR DOOR.  MAJOR REPAIR ACCOMPLISHED PER MM.  REPLACED FASTENER.
